No Products in the Cart
Boxed Contents: 20 caplets, capsule shaped tablets
Size: 20 Pack
Important InformationWhile using Panadol Extra with Optizorb (pain relief caplets):
Essential Safety InformationLimit the use of caffeine-containing products (including tea and coffee) when taking these caplets. One dose of Panadol Extra contains 130mg of caffeine - this is about 2 cups of instant coffee. Caffeine may cause sleeplessness if it is taken within several hours before going to bed.
Active Ingredients: Each caplet contains Paracetamol 500mg & Caffeine 65mg.
Contains: Also contains Hydroxybenzoates as preservative
USAGE ADVICEHOW TO USE PANADOL EXTRA WITH OPTIZORB FORMULATION (PAIN RELIEF CAPLETS):
SAFETY DIRECTIONS2 way safety seal system.
Storage Temperature: Below 25°C.